# SDR AWXA200700181

- Difficulty date: January 21, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69429495
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED STRINGER CLIP, BS 827, S26R.  REPLACED STRINGER CLIP, BS 827, S26R IAW B737-300 SRM 51-40-02.
